# SDR 02FDEA00102

- Difficulty date: January 6, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 522 INTERCOSTAL CRACKED AT BS 970 BETWEEN STR 26R AND 27R.  R&R INTERCOSTAL PER SRM 51-30-2.
